A lower bound for the Laplacian eigenvalues of a graph - Proof of a conjecture by Guo

A.E. Brouwer, W.H. Haemers

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)2131-2135
JournalLinear Algebra and its Applications
Volume429
Issue number8-9
DOIs
Publication statusPublished - 2008

Cite this

@article{cce40513ba734a29970aa36938c08b12,
title = "A lower bound for the Laplacian eigenvalues of a graph - Proof of a conjecture by Guo",
author = "A.E. Brouwer and W.H. Haemers",
note = "Appeared earlier as CentER DP 2008-27",
year = "2008",
doi = "10.1016/j.laa.2008.06.008",
language = "English",
volume = "429",
pages = "2131--2135",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "8-9",

}

A lower bound for the Laplacian eigenvalues of a graph - Proof of a conjecture by Guo. / Brouwer, A.E.; Haemers, W.H.

In: Linear Algebra and its Applications, Vol. 429, No. 8-9, 2008, p. 2131-2135.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A lower bound for the Laplacian eigenvalues of a graph - Proof of a conjecture by Guo

AU - Brouwer, A.E.

AU - Haemers, W.H.

N1 - Appeared earlier as CentER DP 2008-27

PY - 2008

Y1 - 2008

U2 - 10.1016/j.laa.2008.06.008

DO - 10.1016/j.laa.2008.06.008

M3 - Article

VL - 429

SP - 2131

EP - 2135

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

IS - 8-9

ER -